That is about two and a half times the recommended amount of soma (carisoprodol) per day. It is habit forming and I have this for you to read:
Psychologic dependence and abuse of carisoprodol (often in combination with alcohol and other CNS depressants) have been reported.
Withdrawal symptoms after abrupt cessation of carisoprodol have been reported and may be due to dependency on the meprobamate metabolite. Such symptoms include abdominal pain, agitation, tremor, restlessness, anxiety, depression, insomnia, nausea, and sweating. Seizures have been reported rarely.
You are risking serious respiratory (breathing) and cardiac (heart) problems taking that much. You need to address this dependence immediately but as I have shown you, you can not just stop taking soma. You need to taper your dose down over time and you need to do so under a doctor's care.
Please seek medical attention for this situation. If you are unable to do so, please get back to us.
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2011 • 1 answer
Posted 3 Aug 2011 • 2 answers
Posted 26 Apr 2012 • 3 answers
Ihave a couple pills here that I were told we're somas they are and they have the numbers 466 on th?
Posted 5 Feb 2015 • 2 answers
Posted 11 Mar 2016 • 1 answer